# SDR SWAA2016011548010

- Difficulty date: December 15, 2015
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 41,773 hours, 24,279 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: 311A2683
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON AFT ENG MOUNT, BULKHEAD SUPPORT BRACKET CRACKED AT STRUT BOX, LOWER SPAR ON STRUCTURE.  R & R BRACKET IAW SRM & DWG.
